# SDR 96ZZZX2006

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: 20155
- Condition: Welds Cracked
- Location: Governor
- Component: Mcauly, DCFS2902BT6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GOVERNOR FLYWEIGHT WELDS CRACKED.
